# SDR R61A201309020852

- Difficulty date: September 2, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 17,655 hours, 13,705 cycles
- System (JASC): 5240 · Service Doors
- Part: Bolt
- Part number: NAS6604D12
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, R2 DOOR FWD SLIDE FITTING PIN CORRODED.  MX R & R R-2 DOOR FWD FITTING IAW AMM 20-10-01, PN NAS6604D12.  ACFT REMAINS FOR COMPLETION OF HEAVY CHECK.
